I haven't seen this discussed much, if at all, lately. Some mornings, when I can't seem to put one foot in front of the other, and I just don't want to be bothered, I force myself to GET MOVING. Seriously, nothing makes me feel better. I get to work, walk around the office as much as possible, climb the 20 steps to the second floor. The more I keep moving, the better I feel. I highly recommend it, as it seems to counter the fatigue factor.
For some reason this past 2 wks i have felt good. I went to the doctor and my hemog was at 10.9, i "had" extreme fatigue, very hard to do anything other than the bare necessity. But, today especially, i can say i feel sort of normal, whatever normal is. I agree, do all you can do, take little steps, but, do something. Deb
I know your intention was NOT to inflict guilt so I did that on my own, "guilted" myself to go walking at lunchtime, since I "talked" me out of moving much for the last week...lol..TY
it does not get better even if you don't move. so let's groove.
I agree, big time, about exercise being a help. When I first came to this board and others to study about the management of sx, it was clear that it was a ****-shoot re intensity of sx. There were only two things I could possibly do myself to alleviate sx (other than more meds)- and they were water and exercise, so I dtermined to do both. Sometimes the exercise is hard- that first step is surely the hardest- but it is always rewarding. Not only does it "take me out of myself" but it seems to clear my fog. I am early yet-4/24- so it might get harder to drag myself out for a walk, but so far so good.My doggies like it too...
How have your sides been so far? What was your first week like? Really, how has the whole first month been? Can people tell that something is wrong? or can you play it off? is anybody able to fake it like nothing is going on?
I'll be doing # 8 tonight and the first three weeks I felt no different, didn't change my routine at all. I did start to feel a little tired, but my mind is still 100% clear. Last week I start feeling light-headed at times, but my ANC is very low this week(+/- 400) and RBC and platelets(45K) are also very low. I will start Procrit tomorrow and tonight is 1/2 dose for the Pegasys. I did have a bit of a rash on my hands for 1 week, but is gone. So far not bad for the sx.-too bad I have to reduce the Peg, but hope to be for this week only. I do not take any other med. related to tx. Daria
The first three weeks have been very manageable..the first week almost anticlimatic as I was prepared for the worst and except for some 24hr post first shot head/neckaches not a problem. I have told very few people, and have no problem "faking it" in public. Sx are different for everyone and I am early yet, but if the sx remain at this level, I feel I can function fine in the world...Are you about to begin tx?? Good luck.
Exercise is sooo good for you during TX. I have commented on this subject many times over the past two years because I feel so strongly about it. A few people have commented back by saying they feel horrible several days after exercising, so I
hey girl how are ya? i know you are right with the excersize thingy...i'm just worried about having a heart attack or something while on tx...on tx i get so winded when i exert myself...how realistic is my concern do you think??? i have been laying low in the excersize dept...
i know i need something. perhaps just some light constant moving like walking and stuff or swimming, ie...dog paddleing...
you know i'm very over weight... but, since tx i have lost 30 lbs...hope to keep them off post tx...
Hi Lvdbygod, how in the world are you? Where are you at in your treatment?
You ask some very important questions. When I first started my new job I got in big trouble for not signing up an enthusiastic but suffering breast cancer patient until she talked to her doctor. After explaining the
I completely support everything you have posted on the merits of physical fitness, including the ad benefits. I am glad you added the warning about anemia and exercise. My first two months of tx, as anemia set is, I was enrolled in a Summer run series the month prior. The runs became increasingly hard to finish, SOB, aches.
I assumed it was bronchspasm and used the inhaler! My bp was high. I mentioned this to the PA and she mentioned NOTHING of the low rbc, she might have said it was the riba. It was not until I complained of a pain behind the left breast, that I was given Procrit.
You could suffer irreparable heart damage, if engaged in a strenous activity like running, while anemic and adding albuterol to the mix! I was extremely angry at the PA and mentioned to her that she should ask SPECIFIC questions relating to anemia when the bc is lowering. That asking how are you feeling is too vague and people tend to say ok to that. She is the professional and should take the initiative. I don't think it made an impression on her. She can be a danger to someone in the future that's for sure. IT is hard but we do need to take control of our wellbeing and insist the providers follow through.
TY for your input
Exercise...Ok...Ya wanna try that number again about you tossing me the rope and then like you said...We did do something for the day LOL No...Actually I like your idea about dog paddling ROFL I can handle that one!!
Terriri,,,LOL I'm just giving Sandi a hard time here but I really do admire you so much for all you did on tx and kept going. I'm so happy for you and you sound like you continue to help people everyday! Good for You!
that was fantastic advice... i am doing pretty good, thanks for asking...:O)
I have the usual sides...on peg/copeg. so far other than spacing out ALOT, and being physically bulled over,no normal sleep schedual... i'm much better than i ever expected and wish i wouldn't have put off tx so long...now i have beginning cirhosis. i didn't before... i was only stage 2-3 a year and a half ago...
i started tx in oct. 1903. i am on week 24/of ???? my new dr. says he wants me on tx longer(at least 3 more months) than the usual 6 months for type 3a. even though i tested last week at below 615, the tests minimum reading...i will go for the heptimax next time.
he also wants me on maintainance interferon indeffinatly cause my alt/ast are still high showing on going death of liver cells...even after clearance...
terriri, it's always so nice when you show up arround here. it reminds me of the old days... i wonder what happened to several of those old and moldies??? ,mountainmom 8,fatboy(michaelT) Rick or jim or was it WTB...and newer disapearees like myrtle....there are so many others i miss...i pray that they are all doing o.k.
who do you remember from the "old days"???... at least indi doesn't seem to be going anywhere...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.